# SDR HEEA978850

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 206011731001
- Condition: Defective
- Location: T/R Gr Box
- Part time: 14 hours
- Component: 406040400115
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON COMPLYING WITH A 300 HOUR/3 MONTH T/R GEARBOX PITCH CHANGE MECHANISM LUBE, FOUND GREASE ZERT ON PITCH CHANGE HOUSING WOULD NOT ACCEPT GREASE. DISASSEMBLED PITCH CHANGE MECHANISM.  ON INVESTIGATION FOUND BEARING 206-011-731-001 IN PITCH CHANGE HOUSING DID NOT HAVE A HOLE IN GREASE CHANNEL TO ALLOW GREASE INTO THE NEEDLE BEARING AREA.  REMOVED BEARING AND INSTALLED SERVICEABLE BEARING.
